# SDR UPS07450253

- Difficulty date: July 6, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B0765265
- Condition: Cracked
- Location: Bs 340-350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT FUSELAGE SKIN AREA AT BS 340-350 STR 5A 1 FASTENER HOLE FOUND CRACKED AT INTERCOSTAL. (1ST LAYER FROM I/B) RUNNING DOWNWARD APP 0.030" IN LENGTH (REFER SKETCH FOR DETAIL).  LT FUSELAGE SKIN BS 340-360 STR 5A ATTACHED INTERCOSTAL REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
